Hi everyone hope you are all pain free, Yesterday I went to see my GP to get some antibiotics for a water infection which I had had for a few weeks, while I was there I mentioned a pain I had been having just under my right ribs, I was vey surprised after my GP had prodded my ribs and then told me it was RA in my rib joints !! I had never heard of it there before.
Anyway she gave me some Nitrofurantoin antibiotics to take 4 a day for 3 days, so when I got home I took one at about 11am, at 12am I had never felt so sick, headache, sickness ,dizziness, and my throat felt like it was closing and I couldn't swallow, I was boiling hot one min and freezing cold the next. After phoning the GP back to tell her what was happening she said it was an allergic reaction to the medication and to lie down and try and relax and to take an antihistamine tablet if I had any ! and if my breathing started to get bad to go straight away to the nearest hospital !!!
So I will never take them again, just wondered if anyone has had the same reaction to these antibiotics.